# SDR QXEA200700638

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,119 hours, 15,428 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Out Of Alignment
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2420: AFTER PUSH BACK, ELEVATOR FEEL CAUTION ILLUMINATED AND FO'S PFD AND 'ATT FAIL', 'HDG FAIL' AND 'IHSI FAIL' MESSAGES.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REALIGNED NR 1 AND NR 2 AHRS.  NO MESSAGES DISPLAYED ON NR 1 OR NR 2 PFD.  NO ASSOCIATED CAUTION OR WARNING MESSAGES.  INSPECTED NOSE GEAR AND TO BAR LUGS.  NO DISCREPANCIES FOUND.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
